# SDR SWAA2022031431168

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LEADING EDGE PANEL 331B; RIB AT LE STA 105.25 HAS INDICATION OF CRACK AT LOWER AFT FASTENER HOLE; MARKED. / REMOVED; REPLACED AND INSTALLED LH HORIZONTAL STAB LEADING EDGE PANEL 331B; RIB@ LE STA 106.25 IAW SRM 51-40-02 AND IAW BOEING 737-700 ENG DRAWING #186A1001; REV: AVERIFIED PART; PN: 186A1352-7 A-TAG #WN6448 LOCATED AND DRILLED FASTENER LOCATIONS IAW BOEING ENG DRAWING #186A1001 REV: A AND SRM 51-40-05-0G-0 APPLIED CIC IAW AMM 51-21-91-620-802
